Christina - posted on 06/03/2012 ( 1 mom has responded )
My son went from taking 5 mg adderall XR to 10, he has been on the 10 mg for about 6 months now. He also takes zoloft. He has all the ADHD symptoms, but the main reason I wanted him to take adderall is because he had no self control and was dangerous. Yesterday after I gave my son his morning dose my husband noticed that my son's heart was pounding. On top of that he grinds his teeth and has been sniffling with no allergies for the past two weeks. I know adderall is like a low dose of speed and it seems like those would be common side effects, but then again I don't really know. He isn't hyper or strung out. My husband and I have seen him before meds and saw the difference that it makes. We were reminded of this again when he skipped a dose of meds a couple of months ago. I guess my husband has forgotten that and is now concerned that he is taking too much meds. I am going to take doctor to see what he thinks, but I wanted to see if anyone else's child has had these side effects and what they did.... Thanks!